# SDR CALA2012120400834

- Difficulty date: December 1, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 47,601 hours, 16,059 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11221
- Condition: Cracked
- Location: Bs 787 S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION NOTED AT FRAME BS 787 BETWEEN STRINGER 8-9L DURING MFEC INSPECTION.  REMOVED DAMAGE IAW EA.  FABRICATED AND INSTALLED REPAIR ANGLES IAW EA 5310-04716, REV D.
